# SDR USAA2011072200028

- Difficulty date: July 14, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK IN FUSELAGE SKIN AT BS 727F, S24R.  REPAIRED FUSELAGE SKIN AT BS 727F, S24R IAW B737 SRM 53-00-01 REPAIR 31 DETAIL V111.
